eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Aricept cause Heart attacks and jaw pain (Jaw pain and heart attacks)?

Summary: there is no Heart attacks and jaw pain reported by people who take Aricept yet.

We study 14,911 people who have side effects while taking Aricept from FDA and social media. Find out below who they are, when they have Heart attacks and jaw pain and more.

You are not alone: join a mobile support group for people who take Aricept and have Heart attacks and jaw pain >>>

 

 

 

 

Aricept

Aricept has active ingredients of donepezil hydrochloride. It is often used in alzheimer's disease. (latest outcomes from 15,466 Aricept users)

Heart attacks and jaw pain

Heart attacks and jaw pain has been reported by people with tooth abscess. (latest reports from 42 Heart attacks and jaw pain patients)

On Feb, 1, 2015: No report is found

Do you have Heart Attacks And Jaw Pain while taking Aricept?

You are not alone! Join a mobile support group:
- support group for people who take Aricept
- support group for people who have Heart Attacks And Jaw Pain

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • How do you cure tarry, black stools from aricept?
    I have had very dark, tarry stools since August. It's easy to find warnings about this side effect of Aricept but I have never heard and cannot find any suggestion for curing this condition. I would greatly appreciate knowing any actions that have cured this nuisance in other patients. Thanks in advance.
  • My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
    My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
  • Does donepezil cause increased appetite?
    I WOULD SIMPLY LIKE TO KNOW IF DONEPEZIL CAUSES AN INCREASE IN APPETITE!!

    WOULD APPRECIATE YOUR ANSWER SOON AND APPRECIATE YOUR TIME. THANK YOU VERY MUCH

    FOR YOUR HELP!!!!
  • Can abilify increase hallucinations in a person with frontotemporal lobe dementia?
    I was diagnosed with frontotemporal dementia 4 years ago. I have experienced hallucinations at times over the last 2 years usually related with a UTI. One ongoing hallucination that I have that is not related to UTI is seeing bugs burrowing in my arms. I also tend to see people who are not there at times. They do not speak, just usually stand there. My doctor recently added abilify to my medications to help with my depression and hallucinations.

    However I am now having problems sleeping, my hallucinations have increased, & I feel more paranoid/scared.

    Can abilify cause hallucinations? My doctor says that it doesn't.
  • Normal pressure hydrocephalus & metoclopramide (1 answer)
    My Mom while recovering from a hip fracture in a rehab center was given Metoclopramide for 2 days when she suddenly (about 2-3 hours after her dose of metoclopramide at lunch time) became completely disoriented,lethargic and could not speak. She could barely swallow, and could not drink liquids even using a straw. Her legs/feet kept twitching and she kept raising her arms above her and repeatedly wiped her mouth every few minutes for more than an hour. I insisted that she be transported to the hospital. The E.R. staff ruled out stroke, and the next day an MRI was negative for stroke. I am wondering if the metoclopramide is at the root of her problem. She can speak slowly but her words are gibberish. Does this sound like a reaction to metoclopramide?

More questions for: Aricept, Heart attacks and jaw pain

You may be interested at these reviews (Write a review):

  • Zopiclone causing sweating and memory loss
    Been on 10mg Zopivane for probably 5 - 10 years. In 2013 migrated to 15mg Zopiclone. Previously experienced hot flashes 3 times a week and in 2013 has increased to 3 to 5 times a night. Usually I have 3 hours sleep, then after midnight the flashed start. In the morning there are sopping wet clothes all around my bed. Doctor has prescribed a beta blocker to alleviate the sweats, but there is no change. Short term memory is poor - could the Z pill be causing this?

More reviews for: Aricept, Heart attacks and jaw pain

Comments from related studies:

  • From this study (17 hours ago):

  • had healthy heart rate till started the meds and now is 46 am going to stop taking aircept to see if improves

    Reply

  • From this study (3 days ago):

  • Question whether diarrhea is caused by Medications or a symptom of Lew Body Dementia.

    Reply

  • From this study (3 months ago):

  • Patient has an Obsessive Compulsive Personality Disorder and severe memory issues. He has self diagnosed himself as having Dementia (which may be true as well). Is normally verbally abusive and thinks those that do not tolerate or try to put boundaries on his abusive behaviors are "against him". Don't need him on a drug that might aggravate his condition.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.